# SDR E4EB2015120806

- Difficulty date: May 30, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Condition: Corroded
- Location: Le Slot
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD SLOT DOOR, UPPER INBD PANEL HAS EXFOLIATION CORROSION.  UT INSPECTION CONFIRM CORROSION, GAINED ACCESS.  FABRICATED REPLACEMENT PANEL & INSTALLED IAW SRM.
